# SDR SWAA2021102519340

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUD FRAME LOCATED BS294 AND STR17R AT FWD GALLEY AREA ; 2021-429857 / [19] REPAIRED STB FRAME LOCATED BS294 AND STR17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7; [20] CORRECTED STEP 19; REPAIRED STUD FRAME LOCATED BS294 AND STR17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7; [21] RII; STEP 18 COMPLETED.; [22] CERTIFIED RII MAJOR REPAIR PERFORMED.
